Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 145, NWS Topeka, KS

July 15, 2015Riley County, Wabaunsee County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jul 15, 2015, 6:27 PM CDT for Riley County, Wabaunsee County, Kansas. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2015, 6:27 PM CDT (23:27 UTC)
Expired
Jul 15, 2015, 7:15 PM CDT
In force
48 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Riley County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 15 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 6:33 PM CDTHAIL 1.54 Ssw Wamego, KS
Jul 15, 6:37 PM CDTTSTM WND GST 605 Nnw Mcfarland, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 6:09 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.5 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1938 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1938 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
1392 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

720 
WUUS53 KTOP 152327
SVRTOP
KSC161-197-160015-
/O.NEW.KTOP.SV.W.0145.150715T2327Z-150716T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
627 PM CDT WED JUL 15 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RILEY COUNTY IN NORTHEASTERN KANSAS...
  NORTHWESTERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 715 PM CDT

* AT 627 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALMA...
  MOVING EAST AT 15 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ALMA...MCFARLAND AND PAXICO. 

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 320 AND 337.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHEASTERN
KANSAS.

LAT...LON 3900 9608 3900 9640 3904 9642 3912 9648
      3914 9639 3916 9636 3915 9634 3917 9633
      3918 9627 3921 9624 3920 9621 3921 9619
TIME...MOT...LOC 2327Z 253DEG 13KT 3907 9636 

HAIL...1.75IN
WIND...60MPH
 
$$
2 follow-up statements
096 
WWUS53 KTOP 152336
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
636 PM CDT WED JUL 15 2015

KSC161-197-160015-
/O.CON.KTOP.SV.W.0145.000000T0000Z-150716T0015Z/
RILEY-WABAUNSEE-
636 PM CDT WED JUL 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN RILEY AND NORTHWESTERN WABAUNSEE COUNTIES...

AT 635 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALMA...MOVING 
EAST AT 15 MPH. AT 633 PM...TRAINED SPOTTERS REPORTED PING PONG BALL 
SIZED HAIL 4 MILES SOUTH SOUTHWEST OF WAMEGO.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALMA...MCFARLAND AND PAXICO. 

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 320 AND 337.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHEASTERN
KANSAS.

LAT...LON 3900 9608 3900 9640 3904 9642 3912 9648
      3914 9639 3916 9636 3915 9634 3917 9633
      3918 9627 3921 9624 3920 9621 3921 9619
TIME...MOT...LOC 2335Z 253DEG 13KT 3908 9632 

HAIL...1.50IN
WIND...60MPH
 
$$
777 
WWUS53 KTOP 152356
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
656 PM CDT WED JUL 15 2015

KSC161-160005-
/O.CAN.KTOP.SV.W.0145.000000T0000Z-150716T0015Z/
RILEY-
656 PM CDT WED JUL 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RILEY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHEASTERN
KANSAS.

LAT...LON 3900 9608 3900 9628 3915 9633 3918 9627
      3921 9624 3920 9621 3921 9619
TIME...MOT...LOC 2355Z 253DEG 13KT 3910 9624 

$$

KSC197-160015-
/O.CON.KTOP.SV.W.0145.000000T0000Z-150716T0015Z/
WABAUNSEE-
656 PM CDT WED JUL 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTH CENTRAL WABAUNSEE COUNTY...

AT 655 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCFARLAND... 
MOVING EAST AT 15 MPH. THIS STORM HAS A HISTORY OF PRODUCING PING 
PONG TO GOLF BALL SIZED HAIL AS WELL AS TORRENTIAL RAINFALL. 

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALMA...MCFARLAND AND PAXICO. 

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 327 AND 337.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHEASTERN
KANSAS.

LAT...LON 3900 9608 3900 9628 3915 9633 3918 9627
      3921 9624 3920 9621 3921 9619
TIME...MOT...LOC 2355Z 253DEG 13KT 3910 9624 

HAIL...1.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:35 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jul 15, 3:35 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
335 PM CDT WED JUL 15 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 254 PM CDT WED JUL 15 2015

COMPLICATED FORECAST CONTINUES WITH MULTIPLE FEATURES ALOFT AND AT
THE SURFACE IN A POTENTIALLY VERY VOLATILE ATMOSPHERE. PRECIPITATION
HAS SLOWLY WANED ON THE BACK EDGE OF THE MORNING MESOSCALE
CONVECTIVE SYSTEM IN MID LEVEL WARM AIR ADVECTION WITH SOME SIGNAL
OF THE OLD OUTFLOW NEAR CNU. WINDS ON BOTH SIDES OF THE OUTFLOW
VEERING WITH A LACK OF STRONG CONVERGENCE RESULTING. UPPER WAVE WITH
THE OVERNIGHT SYSTEM WAS INTO WESTERN IOWA BUT THERE ARE INDICATIONS
OF A LEAST ONE WEAK WAVE IN THE TROPICAL PLUME OVER EASTERN
COLORADO, AND CONVECTION IS BECOMING MORE ROBUST THERE. THE OUTFLOW
AND RESIDUAL PRECIP IS HELPING KEEP FEELS-LIKE TEMPS MORE BEARABLE
TODAY WITH VALUES ABOVE 100 THE EXCEPTION.

MAIN SHORT-TERM CONCERN REMAINS TO BE SEVERE WEATHER POTENTIAL.
EASTERLY LOW LEVEL WIND COMPONENT UNDER SEASONALLY STRONG MID/UPPER
WESTERLIES LEADING TO DEEP-LAYER SHEAR EASILY SUPPORTING OF
SUPERCELLS...WITH MLCAPE GENERALLY IN THE 2000-4000 J/KG RANGE. WITH
THE AREA BETWEEN BETTER FORCING MECHANISMS ALOFT, SURFACE
CONVERGENCE WOULD SEEM TO BE THE PRIMARY NEED FOR STORMS AND IS NOT
VERY STRONG AT THIS POINT. WILL CONTINUE WITH SMALL POPS MOST
LOCATIONS INTO THE EVENING IN CASE AN AREA OF CONSTANT FOCUS
MATERIALIZES. BEYOND THE SHORTER TERM, WILL BE WATCHING ORGANIZATION
OF STORMS TO THE WEST WITH VARIOUS IDEAS OF HOW THIS WILL TRANSPIRE
TONIGHT. LOW LEVEL JET OF 30-40KT SHOULD SUPPORT CONVECTION INTO
EASTERN KANSAS, WITH ELEVATED CAPE DECREASING FROM SOUTH TO NORTH
THROUGH THE NIGHT KEEPING BETTER CHANCES IN THE NORTH. PRECIPITABLE
WATER VALUES AROUND 1.8 INCHES ARE WELL ABOVE NORMAL THOUGH A
GENERALLY PROGRESSIVE MCS SEEMS MORE LIKELY KEEPING A HIGH HEAVY RAIN
CONCERN IN CHECK.

FOR THURSDAY, MCS ACTIVITY SHOULD BE ENDING QUICKER THAN TODAY WITH
A WEAKER UPPER SUPPORT ANTICIPATED. A WEAK SURFACE TROUGH IS
SUGGESTED TO BE DRAPED ACROSS THE AREA IN THE AFTERNOON THOUGH MID
LEVEL WARM AIR ADVECTION SHOULD PUT MORE OF A CAP IN PLACE. WILL
ONLY GO WITH SMALL CHANCES NEAREST THE TROUGH AT THIS POINT. HAVE
REMAINED SOMEWHAT CONSERVATIVE WITH HIGH TEMPS GIVEN STILL SOME
UNCERTAINTY ON CLOUD/PRECIP TRENDS AND MIXING DEPTHS. DEWPOINTS
AGAIN INTO THE MID 70S WILL BRING POTENTIAL FOR HEAT INDEX VALUES
AROUND 105 AND AN ADVISORY FOR MUCH OF THE AREA MAY BE NEEDED IF
CONFIDENCE INCREASES.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 254 PM CDT WED JUL 15 2015

FOR THE PERIOD THURSDAY NIGHT THROUGH SATURDAY...KANSAS REMAINS ON
THE NORTH EDGE OF THE SUBTROPICAL HIGH THROUGH THIS PERIOD WITH
SOUTHWEST FLOW ALOFT. WATER VAPOR IMAGERY TODAY SHOWED A MOISTURE
PLUME STREAMING NORTH ON THE WEST SIDE OF THE HIGH INTO THE
CENTRAL PLAINS. THE MOISTURE PLUME WILL REMAIN OVER EASTERN KANSAS
DURING THE FRIDAY AND SATURDAY TIME PERIOD. AT THE SURFACE, THERE
SHOULD BE A WEAK TROUGH IN THE VICINITY WITH GENERALLY SOUTHERLY
FLOW. MOISTURE SHOULD BE PLENTIFUL AND THE ATMOSPHERE SHOULD
REMAIN UNSTABLE. HOWEVER, THE LACK OF ANY SIGNIFICANT FORCING AND
WARM MID LEVEL TEMPERATURES MAKE TIMING PRECIPITATION CHANCES
DIFFICULT IN BOTH TIME AND SPACE. ALL THE MODELS GENERATE SPOTTY
PRECIPITION IN THE MOISTURE PLUME AND WILL CARRY SMALL POPS MOST
PERIODS.

TEMPERATURES COUPLED WITH THE HIGH DEW POINTS SHOULD RESULT IN
HIGH APPARENT TEMPERATURES THROUGH THIS PERIOD. THE THERMAL RIDGE
LOOKS MOST PRONOUNCED ON SATURDAY WITH 850 TEMPERATURES PUSHING
THE UPPER 20S C WHICH SUPPORTS HIGHS NEAR 100 IN THE WESTERN
COUNTIES. WITH ALL OF THE RECENT RAINFALL, IT WILL BE HARD TO
LOWER DEW POINTS DUE TO MIXING WHICH HAS BEEN THE CASE RECENTLY.
GIVEN THIS, EXPECT APPARENT TEMPERATURES TO REACH AROUND 105 F
EACH AFTERNOON FRIDAY AND SATURDAY WITH SATURDAY A LITTLE HIGHER.
WILL HIGHLIGHT THE PROLONGED HEAT IN OUR SOCIAL MEDIA VIA THE WEATHER
STORY AND THE HWO FOR NOW. HEADLINES MAY BE NEEDED AT SOME POINT
AS TIME PERIOD APPROACHES.

IN THE EXTENDED...SUNDAY LATE AFTERNOON INTO THE OVERNIGHT HOURS
WILL BE THE MOST ACTIVE PERIOD LOOKING AHEAD. THERE REMAINS GOOD
CONSISTENCY WITH A COOL BOUNDARY BEING FORCED INTO THE CENTRAL
PLAINS AND MAKING ITS WAY JUST THROUGH THE OUTLOOK AREA INTO
PORTIONS OF SOUTHERN KS BEFORE STALLING OUT GENERALLY AND LIKELY
LINGERING THEREAFTER. THE BEST FORCING FOR SEVERE LOOKS TO BE OVER
THE EASTERN HALF OF THE OUTLOOK AREA WITH SHEAR PARAMETERS,
MUCAPES AND LOW LEVEL HELICITY VALUES SUPPORTIVE OF STRONG TO
SEVERE STORMS SHOULD EVERYTHING PLAY OUT AS CURRENTLY PROGGED. THE
GFS IS DEVELOPING SURFACE FEATURES DEEPER THAN THE ECMWF BUT
PLACEMENT AND TIMING IS AGAIN GENERALLY SIMILAR. THE NEXT
SHORTWAVE THAT COULD DEVELOP A STORM SYSTEM SHOULD HOLD OFF UNTIL
WEDNESDAY NIGHT TIME FRAME.

RELATIVELY COOLER TEMPS ARE INTRODUCED FOR MONDAY BEHIND THE FRONTAL
SYSTEM AND RAIN COOLED AIR.  BUT THEY DON'T LAST TOO LONG AS TEMPS
AGAIN RISE INTO THE 90S BY TUESDAY AND WEDNESDAY.  LOWS WILL MOSTLY
RANGE IN THE 70S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1243 PM CDT WED JUL 15 2015

VFR CONDITIONS EXPECTED TO DOMINATE. CANT RULE OUT A BRIEF
ELEVATED SHOWER NEAR TOP AND FOE IN THE NEXT FEW HOURS. THERE
REMAINS SMALL POTENTIAL FOR TSRA THROUGH MUCH OF THE PERIOD BUT
DETAILS TOO UNKNOWN FOR INCLUSION.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...65
LONG TERM...DRAKE/JOHNSON
AVIATION...65
Hazardous weather outlook, Jul 15, 12:31 PM CDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
1231 PM CDT WED JUL 15 2015

KSZ008>012-020>024-026-034>040-054>056-058-059-161745-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
1231 PM CDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS REMAIN POSSIBLE FOR THE ENTIRE AREA MAINLY IN THE
AFTERNOON AND EVENING HOURS. THERE WILL BE SOME CHANCE FOR SEVERE
THUNDERSTORMS DURING THIS PERIOD...WITH GREATER POTENTIAL ALONG
AND NORTH OF INTERSTATE 70 IN THE LATE AFTERNOON AND EVENING.
LARGE HAIL...DAMAGING WINDS AND PERHAPS A FEW TORNADOES COULD
OCCUR.

A CLUSTER OF STRONG OR SEVERE THUNDERSTORMS MAY FORM OVER WESTERN
PORTIONS OF NEBRASKA AND KANSAS AND TRACK EASTWARD...IMPACTING
NORTH CENTRAL AND NORTHEAST KANSAS. DAMAGING WIND GUSTS WILL BE
THE MAIN HAZARD WITH THESE STORMS.

HEAT INDICES THIS AFTERNOON RANGE FROM 100 TO 104 DEGREES ALONG
AND SOUTH OF INTERSTATE 70.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE ARE OCCASIONAL SLIGHT CHANCES FOR THUNDERSTORMS THURSDAY
THROUGH SATURDAY. THERE IS SOME POTENTIAL FOR A FEW SEVERE STORMS
THROUGH THE PERIOD. A STRONGER SYSTEM AND A COOL FRONT ON SUNDAY
AND SUNDAY EVENING MAY DEVELOP WIDESPREAD STORMS DURING THE
AFTERNOON AND EVENING FOR THE OUTLOOK AREA. SOME OF THESE STORMS
COULD BE SEVERE.

AFTERNOON HEAT INDEX VALUES IN THE 100 TO 107 RANGE ARE LIKELY
FROM THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS
EVENING.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, Jul 15, 6:23 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
623 PM CDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             8 SW WAMEGO             39.11N 96.39W
07/15/2015  E1.75 INCH       WABAUNSEE          KS   TRAINED SPOTTER

&&

BAERG

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 3:41 AM CDTSpecial Weather StatementTOPCloud, Ottawa, Republic49 min
Jul 15, 4:28 AM CDTSpecial Weather StatementTOPClay, Cloud, Dickinson, Ottawa47 min
Jul 15, 5:08 AM CDTSpecial Weather StatementTOPClay, Dickinson, Geary, Morris, Pottawatomie, Riley37 min
Jul 15, 5:19 AM CDTSevere Thunderstorm WarningTOPClay, Geary, Pottawatomie, Riley41 min
Jul 15, 5:53 AM CDTSevere Thunderstorm WarningTOPPottawatomie18 min
Jul 15, 6:09 AM CDTSpecial Weather StatementTOPWabaunsee36 min
Jul 15, 6:14 AM CDTSpecial Weather StatementTOPJackson, Shawnee61 min
Jul 15, 7:32 AM CDTSpecial Weather StatementTOPOsage28 min
Jul 15, 7:48 AM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Osage57 min
Jul 15, 5:42 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley, Wabaunsee48 min
Jul 15, 6:04 PM CDTSevere Thunderstorm WarningTOPGeary, Riley, Wabaunsee26 min
Jul 15, 6:52 PM CDTSevere Thunderstorm WarningTOPShawnee, Wabaunsee38 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.